# SDR EIA2000215

- Difficulty date: July 30, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N477EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20784
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 65B9081351
- Condition: Delaminated
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3-CHECK, NR 2 ENGINE PYLON AFT LARGE V FAIRING HAS EXT SKIN DELAMINATION AT SEVERAL LOCATIONS.  NR 2 ENGINE PYLON AFT V FAIRING 464 BL, REPLACED PER MM 54-51-00.  (M)
